# SDR UALA2010100103635

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 67,885 hours, 25,809 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Relay
- Part number: K10058
- Condition: Inoperative
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAT DEPLOYED ON WALKAROUND.  REPLACED RAT MANUAL RELAY (K10058) AND RAT AUTO CONTROL RELAY (K10059).  ACCOMPLISHED MANUAL DEPLOYMENT AND RETRACTION TEST IAW MM.
